Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/31006
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 17744/20032 (89%)
造訪人次 : 7241061      線上人數 : 320
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋

    標題: Global exponential stability of switched systems with interval time-varying delays and multiple non-linearities via simple switching signal design
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: Natl Kaohsiung Marine Univ, Dept Marine Engn
    Natl Quemoy Univ, Dept Comp Sci & Informat Engn
    Chia Nan Univ Pharm & Sci, Dept Appl Informat & Multimedia
    關鍵字: global exponential stability
    Jensen inequality
    switched system
    interval time-varying delays
    switching signal
    sector bounded non-linearities
    日期: 2016-12
    上傳時間: 2018-01-18 11:39:41 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the robust global exponential stability for switched time-delay systems with multiple non-linearities is investigated via a simple switching signal design. Linear matrix inequality-based delay-dependent stability criteria are proposed to design the switching signal and guarantee the global exponential stability. A simple switching signal design scheme and a new delay-partitioning approach are developed to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the main improvement.
    關聯: Ima Journal of Mathematical Control and Information, v.33 n.4, pp.1135-1155
    顯示於類別:[資訊多媒體應用系] 期刊論文


    檔案 描述 大小格式瀏覽次數

    在CNU IR中所有的資料項目都受到原著作權保護.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋